New efficiency algorithm for solving fractional order differential-algebraic system
Keywords:Analytic Solution, Laplace Iteration Method, Laplace Transform, Invers Laplace Transform, System of Fractional Order Differential-Algebraic Equations.
This work provided the evolution of the algorithm for analytic solution of system of fractional differential-algebraic equations (FDAEs).
The algorithm referred to good effective method for combination the Laplace Iteration method with general Lagrange multiplier (LLIM). Through this method we have reached excellent results in comparison with exact solution as we illustrated in our examples.
 J.D. Munkhammar, Fractional Caluslus and the Taylor-Riemann Series, Undergraduate Math. Journal, 6(2005) 1-19.
 I. Podlubny, Fractional differential equations: an introduction to fractional derivative, fractional differential equations, to methods of their solution and some of their applications, a cademic press, Now York, 1999.
 M. Caputo, Linear models of dissipation whose Q is almost frequency independent, part âˆ. J Roy Austral Soc., 13(1967) 529-539. http://dx.doi.org/10.1111/j.1365-246X.1967.tb02303.x.
 S.G. Samko., A.A. Kilbas A. A., O.I./marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, London, 1993.
 F. Mainardi, Fractional Calculus: Some basic Problems in continuum and Statistical Mechanics, in Fractals and Fractional Calculus in Continuum Mechanics, Vol. 378 of CISM Courses and Lectures, pp. 291-348, Springer Vienna Austria, 1997.
 R. Gorenflo., F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order", Fractals and Fractional Calculus in Continuum Mechanics, Vol. 378, of CISM Courses and Lectures, pp. 223-276, Springer, Vienna, Austria, 1997.
 B.Ibis B., M. Bayram, Numerical Comparsion of Methods for Solving Fractional differential-Algebraic Equations (FDAEs), Comput. Math. Appl., 62(2011) 3270-3278. http://dx.doi.org/10.1016/j.camwa.2011.08.043.
 B.Ibis, M. Bayram, A.G. Agargun, Applicationa of Fractional Transform Method to Fractional Differential-Algebraic Equations, Eur. J. Pure. Appl. Math, 4 (2011) 129-141.
 M.Zurigat , S. Momani , Alawneh, Analytical Approximate Solutions of Systems of Fractional algebraic Differential Equations by Homotopy Analysis Method, Comput. Math. Appl., 59(2010) 1227-1235. http://dx.doi.org/10.1016/j.camwa.2009.07.002.
 X.L.Ding, Y.L. Jiang, Waveform Relaxation Methods for Frational Differential-Algebraic Equations, Fract. Calc. Appl. Anal, 17(2014) 585-604. http://dx.doi.org/10.2478/s13540-014-0187-z.
 S.K.Damarla , K. Kundu , Numerical Solution of Fractional Order Differential-Agebraic Equations Using Generalized Triangular Function Operational Matrices, Journal of Fractional Calculus and Applications, 6(July 2015)31-52, No. 2.
 B.Barani,S.M. Hosseini., M.Saffarzadeh, S. Javanmardi S., Analytical Approach of Differential-Algebraic Equations of Fractional Order Via Homotopy Perturbation, Communications on Adanced Computational Science with Applications, 2014(2014)1-8. http://dx.doi.org/10.5899/2014/cacsa-00013.
 Hebibolla Latifizadeh, Esmail Hesameddini, Flexibility and Efficiency of New Analytical Method for Solving Systems of Linear and Nonlinear Differential Equations, International Journal of Science and Engineering Investigations, 2(July 2013) 44-51.
 I. Podlubny, Fractional Differential Equations, A cademic Press, 1999.
 A.A.Kilbas, M. Saigo, R.K.Saxena, Generalized Mittag-Leffler Function and Generalized Fractional Calculus Operators, Integral Transforms Special Func, 1592004) 31-49.
 JH He, Variational Iteration Method for Autonomous Ordinary Differential, App. Math. Comput, 114(2000)115-123. http://dx.doi.org/10.1016/S0096-3003(99)00104-6.
 JH He, Variational Principle for Some Nonlinear Partial Differential Equations with Variable Coefficients, Chaos Solitions Fractals, 19(2004)847-851. http://dx.doi.org/10.1016/S0960-0779(03)00265-0.
 JH He, Variational Iteration Method Some Recents and New Interpretations, J. Comp. Appl. Math., 367 (2007) 188-191. http://dx.doi.org/10.1016/j.cam.2006.07.009.
 JH. He, SQ.Wang, Variational Iteration Method for Solving Integro-Differential Equations, Phys. Lett. A., 207(2007) 3-17.